# SDR UPS01636017

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP ATB-DURING CLIMB AT 330FL EICAS MESSAGE.  APU FAULT APU SHUTDOWN AIRCRAFT, ATB TO HNL.  BITE APU ECU.  LAST FLT FAULT DC PWR LOSS.  PERFORM FIM 49-11-00, SYS TEST OK.  RUN AND SHUT DOWN APU, OP CHECK NORMAL.
